Home

Schedule

Choose a day

Monday

  • Monday

    Mike Overnight

    00:00 04:00
    Join Mike each weekday morning, as he gently gets you to sleep with great music, chat and his regular pop quiz! Mike also will be taking your requests and dedications.  You can contact Mike any time, via his Twitter Page.
    Read
  • Monday

    Memory Lane

    04:00 07:00
    Bob is here with another great show, packed with music from the 50s, 60s, 70s and 80s.
    Read
  • Shout at Breakfast

    07:00 10:00
    Wake up with us every weekday morning.
    Read
  • Monday

    The Positive Spin

    10:00 12:00
    Join Dave for 2 hours of Christian music, along with some of the lighter stories to have hit the headlines over the last seven days.
    Read
  • Monday

    Shout Radio Jukebox

    12:00 13:00
    Hits from the 80s, 90s 00's and 10's
    Read
  • Monday

    Bondi Tunes

    13:00 15:00
    BondiTunes International is an Australia-based internationally syndicated radio show. With 22 correspondents in 7 countries.
    Read
  • Monday

    The Drivetime Show

    15:00 18:00
    Join Robert for 3 hours of great music and chat as you drive home from work, or just chill out. Remember - using your phone while driving is illegal. Click play before you set off and don't touch it again until you stop.
    Read
  • Back To Business

    18:00 20:00
    Join Simon James for a great mix from the sixties all the way to the present day, with lots of chat in between.
    Read
  • New Music Show

    20:00 21:00
    Join Alan for The New Music Show
    Read
  • The New Unsigned Show

    21:00 23:00
    Join James Johnson for the unsigned show.
    Read
  • Monday

    Shout Radio Jukebox

    23:00 00:00
    Hits from the 80s, 90s 00's and 10's
    Read

Tuesday

  • Tuesday

    Mike Overnight

    00:00 04:00
    Join Mike each weekday morning, as he gently gets you to sleep with great music, chat and his regular pop quiz! Mike also will be taking your requests and dedications.  You can contact Mike any time, via his Twitter Page.
    Read
  • Entertainment Power

    04:00 06:00
    Join Paul Baker for two hours of the latest music.
    Read
  • Tuesday

    Edd's Early Breakfast

    06:00 07:00
    On your radio and in your ears from 6am, Edd is here to get you out of that bed and on with your day!  
    Read
  • Shout at Breakfast

    07:00 10:00
    Wake up with us every weekday morning.
    Read
  • Tuesday

    The Urban Meltdown

    10:00 12:00
    The Urban Meltdown is a weekly 2 hour radio show with a difference, featuring the most upfront and independent RnB, Soul and Urban music.
    Read
  • Tuesday

    Shout Radio Jukebox

    12:00 13:00
    Hits from the 80s, 90s 00's and 10's
    Read
  • New Music Show

    13:00 14:00
    Join Alan for The New Music Show
    Read
  • Tuesday

    Total Knockout Experience

    14:00 16:00
    Join frank for 2 hours of music
    Read
  • Tuesday

    The A - Z List

    16:00 19:00
    Join James Johnson or Aaron Bennett for The  A - Z List, playing songs and artists from a certain letter and from a certain theme. What's on the list this week? Tune in to find out!
    Read
  • Tuesday

    Classic Country

    19:00 21:00
    Join Tim for Classic Country, with classic country legends and the classic country legends of the future.
    Read
  • Matt's Music Mix

    21:00 00:00
    Join Matt for an evening of the best music, chat and your requests
    Read

Wednesday

  • Wednesday

    Mike Overnight

    00:00 04:00
    Join Mike each weekday morning, as he gently gets you to sleep with great music, chat and his regular pop quiz! Mike also will be taking your requests and dedications.  You can contact Mike any time, via his Twitter Page.
    Read
  • Out Of The Woods

    04:00 07:00

    Join Jon for great music, chat and listener requests.

    Read
  • Shout at Breakfast

    07:00 10:00
    Wake up with us every weekday morning.
    Read
  • Entertainment Power

    10:00 12:00
    Join Paul Baker for two hours of the latest music.
    Read
  • Wednesday

    Shout Radio Jukebox

    12:00 13:00
    Hits from the 80s, 90s 00's and 10's
    Read
  • Wednesday

    Music From Around The World

    13:00 15:00
    Join Jim for a musical journey around the world, playing tracks with country and city names, in either the title or the artist name.[...]
    Read
  • Wednesday

    Big Al's 45 Mix Show

    15:00 17:00
    Join Al for 2 hours of forgotten 45's.
    Read
  • Jukebox Jamboree

    17:00 18:00
    Join Mr D. for an hour of great oldies in his Jukebox Jamboree
    Read
  • The Midweek Show

    18:00 20:00
    Join Aaron for 2 hours of great music, plus same title different song. his Wednesday Whinge, chat and your requests.
    Read
  • Wednesday

    The Jack Richardson Show

    20:00 23:00
    Join Jack for great music, chat and listener requests.
    Read
  • Shout Radio Playlist

    23:00 00:00
    Find out our favourite music and why we like. 1 hour, 1 presenter, 1 playlist, who will it be today?
    Read

Thursday

  • Thursday

    Mike Overnight

    00:00 04:00
    Join Mike each weekday morning, as he gently gets you to sleep with great music, chat and his regular pop quiz! Mike also will be taking your requests and dedications.  You can contact Mike any time, via his Twitter Page.
    Read
  • Hits and Memories

    04:00 06:00
    Join Mr D. for two hours of fantastic hits, helping you relive those memories.
    Read
  • Thursday

    Edd's Early Breakfast

    06:00 07:00
    On your radio and in your ears from 6am, Edd is here to get you out of that bed and on with your day!  
    Read
  • Shout at Breakfast

    07:00 10:00
    Wake up with us every weekday morning.
    Read
  • Nothing But The 90s

    10:00 12:00
    Join Mike Brown for nothing but the 90s
    Read
  • Thursday

    Shout Radio Jukebox

    12:00 13:00
    Hits from the 80s, 90s 00's and 10's
    Read
  • Thursday

    The Big Music Show

    13:00 15:00
    Join Gaz Taylor and Jim Douglas for 2 hours of the best music
    Read
  • Plus Music Show

    15:00 16:00
    Join Henry O'Donovan for an hour of great music, different every week!
    Read
  • Thursday

    The Mixed Bag Of Tunes

    16:00 18:00
    Join Aaron Bennett for 2 hours of great music from any genre and any decade. What will be on Aaron's playlist this week? You can also listen to previous shows below:
    Read
  • Thursday

    The Spread

    18:00 20:00

    The Spread is an Love Music Award winning radio show,  Presented by Kevin Mann. The Spread gives a unique blend of Japanese Pop and Rock and UK Chart.

    Read
  • Thursday

    The Club Classics Show

    20:00 22:00
    Join Robert as he gets you ready for your weekend.
    Read
  • Thursday

    The House Party

    22:00 00:00
    Join Mixmaster Precise for two hours of fantastic house mixes.
    Read

Friday

  • Friday

    Mike Overnight

    00:00 04:00
    Join Mike each weekday morning, as he gently gets you to sleep with great music, chat and his regular pop quiz! Mike also will be taking your requests and dedications.  You can contact Mike any time, via his Twitter Page.
    Read
  • Friday

    Memory Lane

    04:00 07:00
    Bob is here with another great show, packed with music from the 50s, 60s, 70s and 80s.
    Read
  • Shout at Breakfast

    07:00 10:00
    Wake up with us every weekday morning.
    Read
  • Hits and Memories

    10:00 12:00
    Join Mr D. for two hours of fantastic hits, helping you relive those memories.
    Read
  • Friday

    Shout Radio Jukebox

    12:00 13:00
    Hits from the 80s, 90s 00's and 10's
    Read
  • The Friday Afternoon Show

    13:00 15:00
    Join Jim Douglas for two hours of great music and banter.
    Read
  • New Music Show

    15:00 16:00
    Join Alan for The New Music Show
    Read
  • Plus Music Show

    16:00 17:00
    Join Henry O'Donovan for an hour of great music, different every week!
    Read
  • The New Unsigned Show

    17:00 19:00
    Join James Johnson for the unsigned show.
    Read
  • Friday

    The Jack Richardson Show

    19:00 22:00
    Join Jack for great music, chat and listener requests.
    Read
  • Friday

    Friday Night Live

    22:00 00:00
    Join Aaron for 3 hours of dance music, a look at some strange news stories,  plus your requests.
    Read

Saturday

  • Saturday

    Friday Night Live

    00:00 01:00
    Join Aaron for 3 hours of dance music, a look at some strange news stories,  plus your requests.
    Read
  • Saturday

    Big Fat Party Anthems

    01:00 04:00
    Big Fat Party Anthems is the richest, danciest, most rhythmic programme on the station and will get you up dancing and singing along!
    Read
  • Saturday

    Cool Nights

    04:00 05:00
    Join Steve Hart for a relaxing evening of tunes.
    Read
  • Saturday

    Total Knockout Experience

    05:00 07:00
    Join frank for 2 hours of music
    Read
  • Saturday

    Classic Country

    07:00 09:00
    Join Tim for Classic Country, with classic country legends and the classic country legends of the future.
    Read
  • Saturday Country

    09:00 12:00
    Join Jim and Gaz  every Saturday for the very best country music
    Read
  • The Management Show

    12:00 13:00
    Join the entire management team on one show for the monthly management show
    Read
  • Saturday

    The Saturday Music Marathon

    13:00 17:00
    Join Big Tommy for an afternoon of great music, games and various show features.
    Read
  • Shout Radio Playlist

    17:00 18:00
    Find out our favourite music and why we like. 1 hour, 1 presenter, 1 playlist, who will it be today?
    Read
  • Saturday

    The House Party

    18:00 20:00
    Join Mixmaster Precise for two hours of fantastic house mixes.
    Read
  • Saturday

    The Big Saturday Night Show

    20:00 00:00
    Join Craig, for a evening of great music, chat and your requests.
    Read

Sunday

  • Sunday

    Fire Island High Energy Show

    00:00 01:00
    Fire Island is a  1 hour weekly show, bringing you the best of HI NRG, EUROBEAT and DISCO from the 80’s, 90’s.
    Read
  • Sunday

    Bondi Tunes

    01:00 03:00
    BondiTunes International is an Australia-based internationally syndicated radio show. With 22 correspondents in 7 countries.
    Read
  • Sunday

    Cool Nights

    03:00 04:00
    Join Steve Hart for a relaxing evening of tunes.
    Read
  • Sunday

    The Spread

    04:00 06:00

    The Spread is an Love Music Award winning radio show,  Presented by Kevin Mann. The Spread gives a unique blend of Japanese Pop and Rock and UK Chart.

    Read
  • Sunday

    The Urban Meltdown

    06:00 08:00
    The Urban Meltdown is a weekly 2 hour radio show with a difference, featuring the most upfront and independent RnB, Soul and Urban music.
    Read
  • Jukebox Jamboree

    08:00 09:00
    Join Mr D. for an hour of great oldies in his Jukebox Jamboree
    Read
  • Sunday

    The Positive Spin

    09:00 11:00
    Join Dave for 2 hours of Christian music, along with some of the lighter stories to have hit the headlines over the last seven days.
    Read
  • Sunday

    The Sunday Service

    11:00 12:30
    Rev Carol Seddon broadcasts the weekly Sunday Service from Holy Trinity Church, Northwich
    Read
  • The Sunday Jukebox

    12:30 16:00
    Join Jim and Gaz for an afternoon of relaxing music and your requests.
    Read
  • Sunday

    The Weekend Dose

    16:00 19:00
    Join Aaron for 3 hours of great music and chat for a Sunday afternoon.
    Read
  • Sunday

    Nice n' Easy

    19:00 22:00
    Join Aaron Bennett for his award winning show: Nice n' Easy.  Aaron will have 3 hours of music from the 60s, 70s and 80s, as well as your stars as predicted by "Septic Peg", requests and Aaron's featured artist.
    Read
  • Sunday

    The Chillout Zone

    22:00 00:00
    Join LB for 3 hours of great music, chat and your requests.[...]
    Read